# SDR 2001UALA01189

- Difficulty date: June 24, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7270U
- Make and model: Boeing 727222
- Aircraft serial: 21417
- Aircraft time: 65,892 hours, 37,639 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542U1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CEILING EMERGENCY LIGHT IS INOPERABLE. EMERGENCY LIGHT ASSY FAILED.   REPLACED BATTERIES AND LAMPS, NO HELP, REPLACED LIGHT. ASSEMBLY OPERATION IS NOW NORMAL.
